# SDR IPXA2024032349527

- Difficulty date: March 14, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 70,847 hours, 24,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35314
- Condition: Corroded
- Location: Bs 1404 S33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* *MAJOR REPAIR* FAULT - CORROSION, BULK CGO RIGHT HAND INTERIOR LOWER FUSELAGE SKIN, NEAR STA 1404, S-33R (EVALUATE) ACCOMPILISHED EO-89882-REQ1 REV.1. JOB COMPLETED.
